# SDR USAA2011062100017

- Difficulty date: June 14, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 29,794 hours, 19,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2243
- Condition: Low Pressure
- Location: Pax Door
- Part time: 29,794 hours, 19,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C11 - LOW PRESSURE IN DAMPER CYLINDER AT PASS/CREW DOOR 842.  CHARGED DAMPER & EMERGENCY OPERATION CYLINDER AT PASS/CREW DOOR 842 IAW A319 AMM 52-10-00-614-001.
